Cybernetics and Systems Analysis

, Volume 53, Issue 3, pp 410–416 | Cite as

Differential Equations with Small Stochastic Additions Under Poisson Approximation Conditions

  • I. V. SamoilenkoEmail author
  • Y. M. Chabanyuk
  • A. V. Nikitin
  • U. T. Himka


The methods proposed in the paper allow us to investigate the model of stochastic evolution, which includes Markov switchings, and to identify big jumps of disturbing process in the limiting equation. Big jumps of this type may describe rare catastrophic events in different applied problems. We consider the case where system disturbance is defined by impulse process in nonclassical approximation scheme. Particular attention is paid to the asymptotic behavior of the generator of the evolutionary system under examination.


stochastic diffusion equation generator on Banach space Markov process stochastic approximation procedure Poisson approximation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. S. Korolyuk and V. V. Korolyuk, Stochastic Models of Systems, Kluwer, Dordrecht (1999).CrossRefzbMATHGoogle Scholar
  2. 2.
    V. S. Koroliuk and N. Limnios, Stochastic Systems in Merging Phase Space, World Scientific, Singapore (2005).CrossRefzbMATHGoogle Scholar
  3. 3.
    V. S. Koroliuk, N. Limnios, and I. V. Samoilenko, “Levy and Poisson approximations of switched stochastic systems by a semimartingale approach,” Comptes Rendus Mathematique, Vol. 354, 723–728 (2016).CrossRefzbMATHGoogle Scholar
  4. 4.
    O. A. Yarova and Ya. I. Eleiko, “The behavior of the generator normalization factor in approximation of random processes,” Cybern. Syst. Analysis, Vol. 52, No. 2, 305–311 (2016).CrossRefzbMATHGoogle Scholar
  5. 5.
    A. M. Samoilenko and O. M. Stanzhytskyi, Qualitative and Asymptotic Analysis of Differential Equations with Random Perturbations, World Scientific, Singapore (2011).CrossRefzbMATHGoogle Scholar
  6. 6.
    J. Jacod and A.N. Shiryaev, Limit Theorems for Stochastic Processes, Springer-Verlag, Berlin (2003).CrossRefzbMATHGoogle Scholar
  7. 7.
    A. V. Nikitin and U. T. Khimka, “Asymptotics of normalized control with Markov switchings,” Ukr. Mat. Zhurn., Vol. 68, No. 8, 1252–1262 (2016).MathSciNetCrossRefGoogle Scholar
  8. 8.
    S. A. Semenyuk and Ya. M. Chabanyuk, “Stochastic evolutionary systems with impulse perturbation,” Visnyk Natsional’n. Univ. “L’vivs’ka Politekhnika:” Fiz.-Mat. Nauky, Issue 660, 56–60 (2009).Google Scholar
  9. 9.
    Ya. M. Chabanyuk, “Approximation by diffusion process in averaging scheme,” Dopovidi NAN Ukrainy, Issue 12, 35–40 (2004).Google Scholar

Copyright information

© Springer Science+Business Media New York 2017

Authors and Affiliations

  • I. V. Samoilenko
    • 1
    Email author
  • Y. M. Chabanyuk
    • 2
  • A. V. Nikitin
    • 1
  • U. T. Himka
    • 3
  1. 1.Taras Shevchenko National University of KyivKyivUkraine
  2. 2.Ivan Franko Lviv National UniversityLvivUkraine
  3. 3.National University “Lvivska Politekhnika”LvivUkraine

Personalised recommendations